# SDR UPS97424497

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN A-ZONE BS 400, LBL 40 THRU RBL 40, WL 199.8 FLOORBEAM HEAVILY CORRODED AT UPPER AND LOWER SIDE.  FLOORBEAM AT BS 400  LBL 40 THRU RBL 40 OUT OF LIMITS ACC SRM 53-10-01.  REPAIRED FLOORBEAM ACC EFN 747-53-0844 KLM DFX 97-231.
